Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Saw fabulous results with spironolactone as far as acne clearing. Couldn't have been more pleased, until the severs leg pains started. Was not warned that this drug can lower your blood sodium level. Am now also very lethargic. Have missed much work. Cleared skin beautifully, but please beware of this side effect. Have been suffering for over a month now and am just praying to restore my health. Discuss this with your doctor before taking this medicine. Low sodium can result in seizures, cardiac arrest , coma, etc. USE WITH CAUTION!!

Share this post


Link to post
Share on other sites

Did you have blood tests while you were taking this. I know they check potassium levels but did not know that sodium levels were also a danger.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×